# SDR VJ9800606

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 945-966
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 945-966, L22R, .021X1.5, DEPTH .026 DX=58, OUT LIMIT IAW DC9 SRM 53-04, FIG 38, SHEET 10.  COLD WORKED AREA, VERFIED NO CRACK BY HFEC, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-04, FIG 38, 51-30-2 AND AIRTRAN RES 981842.
